Optimal Numeraires for Risk Measures

4 Pages Posted: 12 Mar 2008

See all articles by Damir Filipović

Damir Filipović

Ecole Polytechnique Fédérale de Lausanne; Swiss Finance Institute

Multiple version iconThere are 2 versions of this paper

Abstract

Can the usage of a risky numeraire with a greater than risk free expected return reduce the capital requirements in a solvency test? I will show that this is not the case. In fact, under a reasonable technical condition, there exists no optimal numeraire which yields smaller capital requirements than any other numeraire.

Suggested Citation

Filipovic, Damir, Optimal Numeraires for Risk Measures. Mathematical Finance, Vol. 18, Issue 2, pp. 333-336, April 2008. Available at SSRN: https://ssrn.com/abstract=1105204 or http://dx.doi.org/10.1111/j.1467-9965.2007.00336.x

Damir Filipovic (Contact Author)

Ecole Polytechnique Fédérale de Lausanne ( email )

Odyssea
Station 5
Lausanne, 1015
Switzerland

HOME PAGE: http://people.epfl.ch/damir.filipovic

Swiss Finance Institute

c/o University of Geneva
40, Bd du Pont-d'Arve
CH-1211 Geneva 4
Switzerland

Here is the Coronavirus
related research on SSRN

Paper statistics

Downloads
5
Abstract Views
419
PlumX Metrics